# SDR AALA201909019003

- Difficulty date: August 31, 2019
- Submitted: September 1, 2019
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 58,500 hours, 28,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3289
- Condition: Faulty
- Location: Cabin
- Part time: 52,289 hours, 26,442 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAILED EMERGENCE LIGHT/SYSTEM TEST STEP #2 & #9 OF J/C 26L00025011. (FAILS INT & EXT LOAD AFT LEFT ). REPLACED EPSU (13LA) PER AMM 33-51-38 DUE TO FAULT. REPLACED R2 RAFT/SLIDE PER J/C 26L00025011EMERG LIGHT SYS TEST NORMAL.
